Metrics

From
Backward Orbit Conjecture for Latt├Ęs Maps by Vijay Sookdeo Turkish Journal of Analysis and Number Theory. 2015, 3(3), 75-77 doi:10.12691/tjant-3-3-1
Views
7750
Html 7316
Abstract 434
13 July 2015 (publication date) through 01 July 2022 *
12.76 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 3720
PDF989
Epub861
XML1313
PPT0
Figures310
Tables247
Export: 2425
RIS744
BibTex826
Endnote855
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com